# SDR REXA2016040401034

- Difficulty date: April 4, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 3,006 hours, 2,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING WHEN WE MOVED THE GEAR HANDLE TO THE UP POSITION ON THE NOSE GEAR.  THE MAIN GEARS CAME UP OK.  FLT CREW STATED UPON ARRIVAL, NLG AND MLG COATED WITH ICE.  MDC REPORTED B1-007427, NG LK NR 1 SENSOR PX24, B1-007432, NG LK NR 2 SENSOR PX44, BOTH OUT OF RIG.  PLACED ACFT ON JACKS AND PERFORMED SEVERAL GEAR RETRACTION/EXTENSION CYCLES IAW AMM 32-30-00.  VERIFIED LANDING GEAR PROXIMITY SENSOR RIG AND HEALTH CHECK GOOD IAW AMM 32-61-00 FOR ALL SENSORS.  NO DEFECTS NOTED TO SENSORS.  GEAR RETRACT/EXTENSION CHECKS GOOD, REF AMM 32-30-00.
